ABOUT 4 WEEKS AGO I THOUGHT I WAS HAVING AN ALLERGIC REACTION...MY SYMTOMS (symptoms) ARE VERY SIMILAR TO HEATHERS (FEET, HANDS, ETC.) I TOOK BENEDRYL AS OFTEN AS I COULD AND WAS PRESCRIBED MEDICINE BY MY OB GYN (JUST HAPPENED TO HAVE AN APPT. WITH HIM).
AFTER 2 WEEKS OF ITCHING, I WENT TO MY DERMATOLOGIST WHO GAVE ME
A SHOT OF KENELOG AND VITAMIN B-12, PUT ME UNDER THE LIGHT AND SPRAYED ME WITH NITRIS...I HAVE BEEN TAKING ATARAX AT NIGHT. I THOUGHT I WAS GETTING BETTER AND NOW IT SEEMS TO BE STARTING ALL OVER AGAIN...ANY SUGGESTIONS...KS
PS...I HAVE SCRATCHED SO HARD AND SO OFTEN THAT I HAVE BRUISES.
Itching can have many causes, from nerves to eczema to allergies to internal problems. I think the first thing you need is a proper diagnosis. This would involve having another examination and perhaps blood and skin tests. There are many things a doctor would need to know (such as whether anyone else around you is itching, whether you ever had anything like this before, and so on.) I would advise a second opinion with a dermatologist so you can get to the bottom of this and get some relief.
four days ago i begon to have these itching on the back of my neack, on my head, my hands, my feet, my fingers, all of my joints i saw the doctor and thay told me am riacting to some thing I ate he gave me some PIRITON tablets.Righ mow am still Itching amd am geting a pain in my lower back.
I'm 20 years old and I have this irritating itch around the vagina area that just won't go away no matter what I do.
I scratch so hard some times i bleed and it's painful, I tried putting some Benadryl on it and it sooths the itch and pain for like 2hrs. and then it comes back.
I don't have any coverage so I don't have a doctor so I really need help here.
Please is there anyother cream that I can use.
when I undress for bed at night, I break out in a severe itchy rash,from my feet to my knees, sometimes it is all over my body.
I have told the Dr. about this, all he says is, "that don't make sense". Don't make sense to me either. My legs and feet are cold most of the time. Any idea what's going on?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.